DBLP BibTeX Record 'journals/mp/BalasFZ10'

@article{DBLP:journals/mp/BalasFZ10,
  author    = {Egon Balas and
               Matteo Fischetti and
               Arrigo Zanette},
  title     = {On the enumerative nature of Gomory's dual cutting plane
               method},
  journal   = {Math. Program.},
  volume    = {125},
  number    = {2},
  year      = {2010},
  pages     = {325-351},
  ee        = {http://dx.doi.org/10.1007/s10107-010-0392-4},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}